International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

An Affirmative Result on Banach Space

  • V. Srinivas1
  • T. Thirupathi1*
  1. OSMANIA UNIVERSITY

* Corresponding author

Abstract

The aim of this paper is to establish a common fixed point theorem on Banach space using occasionally weakly compatible (OWC) mappings.

How to Cite

V. Srinivas, T. Thirupathi, An Affirmative Result on Banach Space, Int. J. Anal. Appl. 20 (2022), 2. https://doi.org/10.28924/2291-8639-20-2022-2

BibTeX
@article{Srinivas2022,
  author  = {Srinivas, V. and Thirupathi, T.},
  title   = {An Affirmative Result on Banach Space},
  journal = {Int. J. Anal. Appl.},
  volume  = {20},
  year    = {2022},
  pages   = {2},
  doi     = {10.28924/2291-8639-20-2022-2}
}

References

  • [1] H.K. Pathak, M.S. Khan, R. Tiwari, A common fixed point theorem and its application to nonlinear integral equations, Computers Math. Appl. 53 (2007), 961–971. https://doi.org/10.1016/j.camwa.2006.08.046.
  • [2] S. Sharma, B. Deshpande, A. Pandey, Common fixed point point theorem for a pair of weakly compatible mappings on Banach spaces, East Asian Math. J. 27 (2011), 573–583. https://doi.org/10.7858/eamj.2011.27.5.573.
  • [3] A. Djoudi, L. Nisse, Greguš type fixed points for weakly compatible maps, Bull. Belg. Math. Soc. Simon Stevin. 10 (2003), 369–378. https://doi.org/10.36045/bbms/1063372343.
  • [4] S. Sharma, B. Deshpande, Common fixed point theorems for finite number of mappings without continuity and compatibility on intuitionistic fuzzy metric spaces, Chaos Solitons Fractals. 40 (2009), 2242–2256. https://doi.org/10.1016/j.chaos.2007.10.011.
  • [5] R.A. Rashwan, A common fixed point theorem in uniformly convex Banach spaces. Ital. J. Pure Appl. Math. 3 (1998), 117–126.
  • [6] N. Shahzad, S. Sahar, Fixed points of biased mappings in complete metric spaces, Radovi Math. 11 (2002), 249-261.
  • [7] S. Sharma, P. Tilwankar, Some fixed point theorems in intuitionistic fuzzy metric spaces, Tamkang J. Math. 42 (2011), 405–414. https://doi.org/10.5556/j.tkjm.42.2011.683.
  • [8] V. Srinivas, A result on Banach space using property E.A, Indian J. Sci. Technol. 13 (2020), 4490–4499. https://doi.org/10.17485/IJST/v13i44.1909.
  • [9] V. Srinivas, T. Thirupathi, A result on Banach space using E.A like property, Malaya J. Mat. 8 (2020), 903–908. https://doi.org/10.26637/MJM0803/0029.
  • [10] H.K. Pathak, S.N. Mishra, A.K. Kalinde, Common fixed point theorems with applications to nonlinear integral equations, Demonstr. Math. 32 (1999), 547-564. https://doi.org/10.1515/dema-1999-0310.